# SDR YENA2021091700608

- Difficulty date: September 12, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 02136
- Aircraft time: 68,109 hours, 24,368 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, L/H WING UPPER SURFACE HAS AREAS OF CORROSION AT STA 1957 RIB 4 AND UPPER SKIN BUTT SPLICE11 DOT 008 ; REMOVED CORROSION IN AREA IAW A320 SRM 51-74-00 ACCOMPLISHED NDT INSPECTION WITH ORIGINAL MATERIAL .213 MATERIAL REMAIN .185 WITH A LOSS OF .028 AND FOUND OUT OF LIMITS IAW A320 NTM 51-10-04 AND SRM 57-21-11-283-014 REPAIRS ACCOMPLISHED PER FAS EA 21064 REV IR AND JETBLUE EC A21-985-01 APPROVED BY AIRBUS RDAF 8095981/003/2021 ISSUE B AS A PERMANENT REPAIR WITH INSPECTION REQUIREMENTS ( SEE REF B OF RDAF FOR INSP INSTRUCTIONS) ALL WORK ACCOMPLISHED FAS NR-00077 WO N580JB-03-01.
